# SDR AALA201810129014

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 15,164 hours, 5,905 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: N1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF,  AT 100KTS DUE TO AN N1 EXCEEDING LIMITS.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED DFDR DOWNLOAD IAW AMM 71-00-00-860-010-B, ROTOR SPEED LIMITS FOR TRANSIENT OVER SPEED WAS LESS THAN FIVE SECONDS. NO MAINTENANCE PROCEDURE NECESSARY. DOWNLOAD RESULTS 100.03 FOR ONE SECOND.
